MathSciNet Relay Station
MathSciNet bibliographic data
MR2501307 (2010j:14055) 14H10 (14D05 14M27)
Cautis, Sabin The abelian monodromy extension property for families of curves. Math. Ann. 344 (2009), no. 3, 717–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement